Facebook Pixel
EmpowHER Guest

Has Plan B made my period shorter?

By Anonymous February 2, 2015 - 10:44am
Rate This

So I took plan b Jan 5th and then Jan 12th I had really heavy bleeding for 3 days and then it just stopped. I assumed that was like a "reset period" from plan b. Then on the 30th I got my period again (the regular time it should of been if I didn't take plan b) and now already on the Feb 2nd it is slowing down already it's only been 3-4 days. My periods always were the same in length and flow. Light on day 1 heavy day 2-5 and then light again 6-8. Now it is heavy day 1-2 and then light 3-4. Did plan b do this? Will it go back to normal or?

Add a Comment1 Comments


Hello Anonymous,

Yes. Plan B caused breakthrough bleeding, which is bleeding between periods, on January 12.

One reported side effect of the pill is a change in the menstrual cycle. Some woman will start their next period earlier or later than normal. Also, menstrual flow might be lighter or heavier than normal.

Your menstrual cycle should return to normal.


February 2, 2015 - 10:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!